Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Put on Flagyl post Vinci hysterectomy, constant back ache and down the right leg. Solution ?

I had the day Vinci hysterectomy on 3-19 so two weeks and two days post op. I was put on flagil for BV and today is my last day of treatment. I was feeling better this past weekend when the antibiotic started working. However, I got this ache that goes down my right leg before I got the antibiotic and it got better and now the ache is back. It keeps Mr awake and its constant. Ibuprofen helps take the edge off but it doesn't go away.
Asked On : Sun, 7 Apr 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.
I think the ache in your leg has got nothing to do with the drug you are using. It could be due to a problem in the lumbar spine propably a herniated disc pressing over the nerve root causing pain down the leg.
Consult an orthopedic surgeon and follow his advice.
Hope this helps
Answered: Tue, 2 Jul 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Post operative pain may be there , due to minor surgical trauma. ( id this pain occurs after surgery).
If pain was before surgery than you have to think,as may be due to,
Lumbo-sacral region straining or stretching ,
Pelvic inflammatory disease,
Poor bone density ,
Low calcium level,
Inflammation of bone ( back side).
Consult a physician / gynaecologist and get their opinion.
Physical examination will also play an important role in diagnosis.
Good luck.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor